MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. REALIZE INJECTION PORT AND APP; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY

ETHICON ENDO-SURGERY, LLC. REALIZE INJECTION PORT AND APP; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Catalog Number RLZPT2
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/14/2025.D4: batch#: unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a band removal conversion, was attempting to remove the realize band port the surgeon had a lot of trouble removing it.The patient now has a seroma.The port was removed.

Brand Name
REALIZE INJECTION PORT AND APP
Common Device Name
IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22022011
Report Number3005075853-2025-03638
Device Sequence Number8779105
Product Code LTI
UDI-Device Identifier20705036004018
UDI-Public20705036004018
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLZPT2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown